# SDR AALA981796

- Difficulty date: September 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720AA
- Make and model: Boeing 727227
- Aircraft serial: 20613
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1042
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND DENT IN FUSE AT STATION 1042 BETWEEN STRINER 22 AND 23 RIGHT.  REMOVED DAMAGED AREA OF SKIN AND INSTALLED DOUBLER PER SRM 53-30-3 FIG 1.  (M)
